Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorAbughazalah, Nabilah
dc.contributor.authorRuskuc, Nik
dc.date.accessioned2013-02-07T12:34:47Z
dc.date.available2013-02-07T12:34:47Z
dc.date.issued2013-08
dc.identifier43731800
dc.identifierd41e01b6-9344-42e3-91dc-d90bbf07eea1
dc.identifier84880642170
dc.identifier.citationAbughazalah , N & Ruskuc , N 2013 , ' On disjoint unions of finitely many copies of the free monogenic semigroup ' , Semigroup Forum , vol. 87 , no. 1 , pp. 243-256 . https://doi.org/10.1007/s00233-013-9468-9en
dc.identifier.issn0037-1912
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702028
dc.identifier.urihttps://hdl.handle.net/10023/3341
dc.description.abstractEvery semigroup which is a finite disjoint union of copies of the free monogenic semigroup (natural numbers under addition) is finitely presented and residually finite.
dc.format.extent14
dc.format.extent177826
dc.language.isoeng
dc.relation.ispartofSemigroup Forumen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn disjoint unions of finitely many copies of the free monogenic semigroupen
dc.typeJournal articleen
dc.contributor.sponsorEPSRCen
dc.contributor.institutionUniversity of St Andrews. School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews. Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doi10.1007/s00233-013-9468-9
dc.description.statusPeer revieweden
dc.identifier.grantnumberEP/I032282/1en


This item appears in the following Collection(s)

Show simple item record